# SDR DXTA2025051403482

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N183QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70162
- Aircraft time: 1,242 hours, 445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: SEAT #3 FLOORPATH EMER LIGHT INOP. CORRECTIVE ACTION: OPERATED EMERGENCY LIGHTING, ALL LIGHTS WORK, FOUND CONNECTOR UNDER SEAT 3 LOOSE, RECONNECTED. ALL EMERGENCY LIGHT OP CHECKS GOOD IAW GL7500 AMP BD700-A-J33-53-00-03AAA-320A-A
